MathSciNet Relay Station
MathSciNet bibliographic data
MR1041048 (92a:11144) 11R58 (11S80 11T55)
Goss, David A formal Mellin transform in the arithmetic of function fields. Trans. Amer. Math. Soc. 327 (1991), no. 2, 567–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement